# SDR ASAA2021021734120

- Difficulty date: February 17, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 31,337 hours, 9,905 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 414YNR
- Condition: Intermittent
- Location: Wx Radar Sys
- Part time: 25,403 hours, 8,021 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WILL NOT STAY IN AUTO WHEN SELECTED.  TEST MADE WILL NOT TEST.  ON 80 SCALE MAP DISPLAY SHOWS TWO OBJECTS AT THE 5 MILE SCALE ON LT AND RT SIDE. GROUNDED - YES.  PERFORMED WEATHER RADAR BITE PER B737-900 FIM 34-43 TASK 801.  VERIFIED AUTO SWITCH INTERMITTENT DEPENDING ON FINGER PRESSURE ON SWITCH.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL PER B737-900 AMM 34-43-91.  INSTALLATION TEST PASS AND OPERATIONAL TEST PASS PER AMM 34-43-00.
